# SDR DXTA200500819

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 3,671 hours, 2,863 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT THROUGH 14000 FT, MFD SCREEN WENT BLANK ABRUPTLY.  STRONG ODOR OF BURNED PLASTIC FILLED COCKPIT, BUT NO SMOKE DETECTED.  PERFORMED USER INITIATED SELF TEST. ALL ITEMS DISPLAY PASS AND VALID. SWITCH SG FROM NORM TO SG1 AND SG 2.  SELF TEST ALSO PASS/VALID. INSPECTED MFD FOR OVERHEAT/BURN ODOR. CHECKS GOOD.  ALL WORK PERFORMED IAW CE 560 XL MM 34-25-01 AND 34-25-02 .SYSTEM RAN APPROX 2 HRS. NO DEFECTS FOUND.
